Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 807045, 5 pages
Research Article

Improved Estimators of the Mean of a Normal Distribution with a Known Coefficient of Variation

Department of Statistics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand

Received 1 August 2012; Revised 10 November 2012; Accepted 13 November 2012

Academic Editor: Shein-chung Chow

Copyright © 2012 Wuttichai Srisodaphol and Noppakun Tongmol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Khan, “A note on estimating the mean of a normal distribution with known coefficient of variation,” Journal of the American Statistical Association, vol. 63, pp. 1039–1104, 1968. View at Google Scholar
  2. A. T. Arnholt and J. E. Hebert, “Estimating the mean with known coefficient of variation,” The Amrican Statistician, vol. 49, pp. 367–369, 1995. View at Google Scholar
  3. R. G. Miller, “The jackknife: a review,” Biometrika, vol. 61, no. 1, pp. 1–15, 1974. View at Google Scholar · View at Scopus
  4. G. Casella and R. L. Berger, Statistical Inference, Duxbury, 2nd edition, 2002.